Mississippi, 2007Drought in Mississippi, May 1 to 31, 2007
May 1 to 31, 2007 · NWS JAN · 43 events in 43 counties and zones
During the month of May, the drought worsened and expanded a little as only a spattering of rain occurred across the area with the highest totals falling along and west of the Mississippi River. Actually, the area defined by severe drought (D2) only expanded by a few counties.
Every event with a place to put it; 43 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- $29 million
- Events
- 43
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
During the month of May, the drought worsened and expanded a little as only a spattering of rain occurred across the area with the highest totals falling along and west of the Mississippi River. Actually, the area defined by severe drought (D2) only expanded by a few counties. The largest expansion was by the area defined by extreme drought (D3), which by the end of the month encompassed an area mainly along and east of Interstate 55 from Grenada to Jackson and along and north of Interstate 20 from Jackson to Meridian. Through May, the entire area within the drought experienced annual rainfall deficits between 12 and 16 inches, (15-25% of normal rainfall), with the driest conditions occurring across Eastern Mississippi.
By the end of May, crops across the state were beginning to feel the impact of the very dry conditions. At that point, some damage to crops had occurred with only small losses to yields expected. Extended drought conditions would make conditions worse with more substantial crop damage/losses if no rain occurred into the month of June.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Apr 30, 7:30 PM CST, 4 hours 30 minutes earlier.
Area forecast discussion, Apr 30, 7:30 PM CST, 4 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
0830 PM CDT MON APR 30 2007
.DISCUSSION...
TEMPERATURES ARE DROPPING OFF RATHER QUICKLY THIS EVENING AFTER THE
CLOSE OF A VERY WARM LATE APRIL DAY. HIGH PRESSURE ALOFT AND AT THE
SURFACE WILL BE NUDGED A LITTLE EAST OVERNIGHT...BUT EXPECT LIGHT
WINDS AND GENERALLY CLEAR SKIES THIS EVENING TO PROMOTE GOOD RAD
COOLING CONDITIONS SINCE THE LOWER LEVELS OF THE ATMOSPHERE REMAIN
RELATIVELY DRY. HIGHER CLOUDS WILL WORK INTO WESTERN ZONES
OVERNIGHT...MAINLY IN THE FORM OF DEBRIS FROM DECAYING CONVECTION IN
THE ARKLATEX REGION. EXPECT CHANCES FOR PRECIP IN WESTERN ZONES TO
BE NIL TONIGHT.
LOW TEMPS WERE TWEAKED DOWNWARD A TOUCH ACROSS CENTRAL AND EASTERN
ZONES TO ACCOUNT FOR WINDOW OF NEAR OPTIMAL RAD COOLING CONDITIONS.
LITTLE BIT OF FLOW AND SOME CLOUD INFLUX WILL KEEP WESTERN ZONES
SEVERAL DEGREES WARMER. LOWS SHOULD RANGE FROM THE LOW TO MID 50S
ACROSS CENTRAL AND EAST MS TO THE LOW 60S WEST OF THE MS RIVER.
GRIDS AND ZONES WERE UPDATED...BUT UPDATES WHERE MINOR.
&&
.AVIATION...
A TAD BIT OF MOISTURE RECOVERY EXPECTED LATE TONIGHT IN SOUTHERN
ZONES COULD BE ENOUGH TO BRING SOME PATCHY LIGHT FOG TO LOCATIONS
MAINLY SOUTH OF I-20. OTHERWISE...EXPECT VFR CONDITIONS THROUGH 24
HOURS WITH WINDS BECOMING MORE SUSTAINED FROM THE SOUTH TOMORROW.
/BB/
&&
.PREVIOUS DISCUSSION...
SHORTER TERM...A GRADUAL AIR MASS MODERATION BEGINS IN THE SHORT
TERM...MAKING OVERNIGHT LOWS A BIT MORE INTERESTING TONIGHT. MOS
LOOKS ON TRACK WITH WARMER LOWS TUESDAY MORNING AND WILL FOLLOW
CLOSELY. DEGREE OF LOW LEVEL MOISTURE RETURN AND EARLY MORNING CLOUD
COVER WILL BE PRIMARY DECIDING FACTORS. LIGHT SLY FLOW WILL RESULT
IN PATCHES OF FOG TONIGHT OVER ERN ZONES WHERE CLOUD COVER WILL BE
LIMITED. DEEPER MOISTURE LIFTS IN FROM THE SW TUESDAY...ASSOCIATED
WITH A SHORTWAVE THAT LIFTS ALONG THE WRN FRINGES OF A RETREATING
UPPER RIDGE...BUT MODELS SUGGEST BEST MOISTURE AND LIFT WILL REMAIN
IN THE MID LEVELS. WITH WEAK FORCING AND A RELATIVELY DRY LAYER IN
PLACE BETWEEN 850 AND 700 MB...SLIGHT CHANCE POPS LOOK OK TO COVER
POTENTIAL FOR ISOLATED CONVECTION TUESDAY AFTERNOON. REMNANTS OF
STRONGER WAVE LIFT INTO WRN ZONES TUESDAY NIGHT BUT MODEL MOISTURE
RETURN REMAINS UNORGANIZED. WILL CARRY SLIGHT CHANCE POPS FOR NOW
WRN ZONES BUT RAIN CHANCES WILL BE INCREASED IF MOISTURE FIELD CAN
RECOVER OVER THE ARKLAMISS.
LONGER TERM...WEDNESDAY THROUGH MONDAY...FORECAST BECOMING A BIT
MORE INTERESTING FOR THE LATTER HALF OF THIS WEEK AS WE ATTEMPT TO
DETERMINE THE FATE OF COMPLEX UPPER LOW WHICH WILL BE LIFTING OUT OF
TX. MODELS ARE A BIT MORE DEFINED WITH THIS SYSTEM TODAY THAN IN
PREVIOUS DAYS...LEADING TO A BIT MORE MID LEVEL FLOW ACROSS REGION
AS WELL AS A PROLONGED PERIOD OF WEAK TO MODERATE Q-G FORCING FROM
LATE WEDNESDAY TO FRIDAY. ADDITIONALLY...MODELS NOW SUPPORT A
BACKDOOR COLD FRONT DROPPING INTO AT LEAST THE TN VALLEY. GFS
ENSEMBLE WOULD SUPPORT A POSITION OF THIS DECAYING BOUNDARY AT LEAST
TO NEAR NRN SECTIONS OF AREA BY THU. THURSDAY LOOKS TO ME LIKE THE
BEST DAY AS FAR AS CONVECTIVE POTENTIAL WITH PROXIMITY OF
BOUNDARY... BEST Q-G FORCING...AND INCREASING MSTR/INSTABILITY.
MODELS GENERALLY AGREE WITH THIS AS FAR AS POPS...ALTHOUGH GFS SHOWS
LITTLE IF ANY ACTUAL QPF WHILE NAM DOES BREAK OUT SOME CONVECTION
THROUGH THE DAY. 12Z MODELS DO ACTUALLY SUPPORT SOME STRONG TO
ISOLATED SEVERE POTENTIAL ON THURSDAY WITH GFS SHOWING SBCAPE VALUES
OF 2000 TO 3000 J/KG AND DECENT VERTICAL TOTALS OF 27 TO 29. THIS
POTENTIAL WOULD BE ENHANCED IF NEW 12Z ECMWF PANS OUT AS IT SHOWS A
STRONGER 500 MB SYSTEM AND ENOUGH MID LEVEL FLOW...25 TO 30 KT...TO
PROVIDE SOME MARGINAL ORGANIZATION. STILL PLENTY OF TIME TO WATCH
THIS...SO WILL LEAVE HWO CLEAR FOR NOW. AS FAR AS POPS DURING
WEDNESDAY TO FRIDAY...PREVIOUS FORECAST LOOKED GOOD WITH HIGHEST
POPS ON THU AND OVERALL MADE LITTLE CHANGE. DID CONTINUE TREND OF
GOING BELOW GUIDANCE ON WEDNESDAY AS IT SEEMS LIKE BEST
SUPPORT/MOISTURE REMAINS N/W OF AREA AND HARD TO JUSTIFY NEAR LIKELY
POPS OVER OUR N/W ZONES.
THIS WEEKEND/EARLY NEXT WEEK...MID LEVEL HEIGHTS REBUILD AS UPPER
LOW SHEARS/WASHES OUT AND BIG WESTERN SYSTEM DIGS TOWARD THE FOUR
CORNERS. STILL ENOUGH RESIDUAL MOISTURE AROUND TO SUPPORT SOME
DIURNAL CONVECTION...BUT COVERAGE SHOULD TREND TOWARD ISOLATED INTO
SUNDAY AND MONDAY. LOOKING WAY OUT...LOOKS LIKE 12Z ECMWF/GFS
ENSEMBLES AGREE ON 500 MB RIDGE SHIFTING EAST TOWARD THE COAST
DURING DAY 8-10 PERIOD...BUT MAY TAKE SEVERAL MORE DAYS BEFORE
PATTERN BREAKS DOWN ENOUGH TO REALLY SEE ANY TREND TOWARD MORE
ACTIVE/WETTER WEATHER ACROSS OUR AREA.
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
50
Hazardous weather outlook, Apr 30, 1:41 PM CST, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
241 PM CDT MON APR 30 2007
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
011941-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
241 PM CDT MON APR 30 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS
.DAY ONE...TONIGHT AND TUESDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT EXPECTED THROUGH NEXT MONDAY.
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.
Drought, Grenada
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Grenada forecast zone
- Crop damage
- $200,000
- Reported by
- Official NWS Observations
- Coordinates
- 33.770, -89.802 (the zone’s center; the record gives no point)
Drought, Leflore
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Leflore forecast zone
- Crop damage
- $500,000
- Reported by
- Official NWS Observations
- Coordinates
- 33.551, -90.301 (the zone’s center; the record gives no point)
Drought, Carroll
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Carroll forecast zone
- Crop damage
- $200,000
- Reported by
- Official NWS Observations
- Coordinates
- 33.449, -89.920 (the zone’s center; the record gives no point)
Drought, Montgomery
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Montgomery forecast zone
- Crop damage
- $300,000
- Reported by
- Official NWS Observations
- Coordinates
- 33.494, -89.616 (the zone’s center; the record gives no point)
Drought, Webster
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Webster forecast zone
- Crop damage
- $600,000
- Reported by
- Official NWS Observations
- Coordinates
- 33.613, -89.285 (the zone’s center; the record gives no point)
Drought, Choctaw
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Choctaw forecast zone
- Crop damage
- $300,000
- Reported by
- Official NWS Observations
- Coordinates
- 33.347, -89.248 (the zone’s center; the record gives no point)
Drought, Clay
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Clay forecast zone
- Crop damage
- $1.5 million
- Reported by
- Official NWS Observations
- Coordinates
- 33.656, -88.782 (the zone’s center; the record gives no point)
Drought, Lowndes
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Lowndes forecast zone
- Crop damage
- $1.0 million
- Reported by
- Official NWS Observations
- Coordinates
- 33.473, -88.443 (the zone’s center; the record gives no point)
Drought, Oktibbeha
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Oktibbeha forecast zone
- Crop damage
- $1.0 million
- Reported by
- Official NWS Observations
- Coordinates
- 33.425, -88.879 (the zone’s center; the record gives no point)
Drought, Noxubee
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Noxubee forecast zone
- Crop damage
- $1.5 million
- Reported by
- Official NWS Observations
- Coordinates
- 33.110, -88.570 (the zone’s center; the record gives no point)
Drought, Winston
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Winston forecast zone
- Crop damage
- $700,000
- Reported by
- Official NWS Observations
- Coordinates
- 33.089, -89.034 (the zone’s center; the record gives no point)
Drought, Attala
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Attala forecast zone
- Crop damage
- $700,000
- Reported by
- Official NWS Observations
- Coordinates
- 33.086, -89.581 (the zone’s center; the record gives no point)
Drought, Holmes
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Holmes forecast zone
- Crop damage
- $500,000
- Reported by
- Official NWS Observations
- Coordinates
- 33.124, -90.092 (the zone’s center; the record gives no point)
Drought, Humphreys
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Humphreys forecast zone
- Crop damage
- $1.0 million
- Reported by
- Official NWS Observations
- Coordinates
- 33.129, -90.527 (the zone’s center; the record gives no point)
Drought, Sharkey
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Sharkey forecast zone
- Crop damage
- $400,000
- Reported by
- Official NWS Observations
- Coordinates
- 32.880, -90.813 (the zone’s center; the record gives no point)
Drought, Issaquena
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Issaquena forecast zone
- Crop damage
- $400,000
- Reported by
- Official NWS Observations
- Coordinates
- 32.741, -90.989 (the zone’s center; the record gives no point)
Drought, Yazoo
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Yazoo forecast zone
- Crop damage
- $700,000
- Reported by
- Official NWS Observations
- Coordinates
- 32.780, -90.396 (the zone’s center; the record gives no point)
Drought, Madison
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Madison forecast zone
- Crop damage
- $900,000
- Reported by
- Official NWS Observations
- Coordinates
- 32.635, -90.034 (the zone’s center; the record gives no point)
Drought, Leake
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Leake forecast zone
- Crop damage
- $800,000
- Reported by
- Official NWS Observations
- Coordinates
- 32.754, -89.524 (the zone’s center; the record gives no point)
Drought, Neshoba
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Neshoba forecast zone
- Crop damage
- $800,000
- Reported by
- Official NWS Observations
- Coordinates
- 32.754, -89.118 (the zone’s center; the record gives no point)
Drought, Kemper
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Kemper forecast zone
- Crop damage
- $1.2 million
- Reported by
- Official NWS Observations
- Coordinates
- 32.755, -88.641 (the zone’s center; the record gives no point)
Drought, Lauderdale
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Lauderdale forecast zone
- Crop damage
- $1.0 million
- Reported by
- Official NWS Observations
- Coordinates
- 32.404, -88.662 (the zone’s center; the record gives no point)
Drought, Newton
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Newton forecast zone
- Crop damage
- $800,000
- Reported by
- Official NWS Observations
- Coordinates
- 32.400, -89.119 (the zone’s center; the record gives no point)
Drought, Scott
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Scott forecast zone
- Crop damage
- $800,000
- Reported by
- Official NWS Observations
- Coordinates
- 32.406, -89.538 (the zone’s center; the record gives no point)
Drought, Rankin
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Rankin forecast zone
- Crop damage
- $800,000
- Reported by
- Official NWS Observations
- Coordinates
- 32.264, -89.946 (the zone’s center; the record gives no point)
Drought, Hinds
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Hinds forecast zone
- Crop damage
- $800,000
- Reported by
- Official NWS Observations
- Coordinates
- 32.267, -90.443 (the zone’s center; the record gives no point)
Drought, Warren
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Warren forecast zone
- Crop damage
- $600,000
- Reported by
- Official NWS Observations
- Coordinates
- 32.357, -90.852 (the zone’s center; the record gives no point)
Drought, Claiborne
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Claiborne forecast zone
- Crop damage
- $400,000
- Reported by
- Official NWS Observations
- Coordinates
- 31.974, -90.912 (the zone’s center; the record gives no point)
Drought, Copiah
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Copiah forecast zone
- Crop damage
- $400,000
- Reported by
- Official NWS Observations
- Coordinates
- 31.869, -90.449 (the zone’s center; the record gives no point)
Drought, Simpson
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Simpson forecast zone
- Crop damage
- $600,000
- Reported by
- Official NWS Observations
- Coordinates
- 31.913, -89.919 (the zone’s center; the record gives no point)
Drought, Smith
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Smith forecast zone
- Crop damage
- $900,000
- Reported by
- Official NWS Observations
- Coordinates
- 32.018, -89.507 (the zone’s center; the record gives no point)
Drought, Jasper
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Jasper forecast zone
- Crop damage
- $1.0 million
- Reported by
- Official NWS Observations
- Coordinates
- 32.019, -89.119 (the zone’s center; the record gives no point)
Drought, Clarke
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Clarke forecast zone
- Crop damage
- $1.0 million
- Reported by
- Official NWS Observations
- Coordinates
- 32.041, -88.689 (the zone’s center; the record gives no point)
Drought, Jones
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Jones forecast zone
- Crop damage
- $700,000
- Reported by
- Official NWS Observations
- Coordinates
- 31.623, -89.169 (the zone’s center; the record gives no point)
Drought, Covington
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Covington forecast zone
- Crop damage
- $700,000
- Reported by
- Official NWS Observations
- Coordinates
- 31.633, -89.553 (the zone’s center; the record gives no point)
Drought, Jefferson Davis
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Jefferson Davis forecast zone
- Crop damage
- $700,000
- Reported by
- Official NWS Observations
- Coordinates
- 31.570, -89.823 (the zone’s center; the record gives no point)
Drought, Lawrence
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Lawrence forecast zone
- Crop damage
- $500,000
- Reported by
- Official NWS Observations
- Coordinates
- 31.550, -90.107 (the zone’s center; the record gives no point)
Drought, Lincoln
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Lincoln forecast zone
- Crop damage
- $500,000
- Reported by
- Official NWS Observations
- Coordinates
- 31.532, -90.454 (the zone’s center; the record gives no point)
Drought, Jefferson
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Jefferson forecast zone
- Crop damage
- $200,000
- Reported by
- Official NWS Observations
- Coordinates
- 31.734, -91.037 (the zone’s center; the record gives no point)
Drought, Franklin
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Franklin forecast zone
- Crop damage
- $200,000
- Reported by
- Official NWS Observations
- Coordinates
- 31.477, -90.898 (the zone’s center; the record gives no point)
Drought, Marion
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Marion forecast zone
- Crop damage
- $200,000
- Reported by
- Official NWS Observations
- Coordinates
- 31.231, -89.822 (the zone’s center; the record gives no point)
Drought, Lamar
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Lamar forecast zone
- Crop damage
- $400,000
- Reported by
- Official NWS Observations
- Coordinates
- 31.206, -89.509 (the zone’s center; the record gives no point)
Drought, Forrest
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Forrest forecast zone
- Crop damage
- $400,000
- Reported by
- Official NWS Observations
- Coordinates
- 31.189, -89.258 (the zone’s center; the record gives no point)
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Texas, May 1 to 3, 20073 deaths · 4 injured · $2.7 million · EF0 · 86 events
- Tornado and Flash Flooding in Ohio, May 1 to 2, 2007$634,000 · EF0 · 77 events
- Wildfire in Georgia, May 1 to 31, 2007$22 million · 2 events
- Tornado and Damaging Winds in Pennsylvania, May 1, 2007$767,000 · EF1 · 5 events
- Drought in Georgia, May 1 to 31, 200797 events
- Flash Flooding and Hail in Texas, May 1, 2007$160,000 · 50 kt wind · 9 events
- Lightning Strikes in Wisconsin, May 1, 2007$175,000 · 2 events
- Tornadoes and Flash Flooding in Kansas, May 1, 2007$57,000 · EF0 · 13 events
- Drought in Tennessee, May 1 to 31, 200739 events
- Drought in North Carolina, May 1 to 31, 200734 events
- Tornado and Hail in Pennsylvania, May 1, 2007$25,000 · EF0 · 12 events
- Flash Flood in Texas, May 1, 2007$35,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 33610, 33611, 33612, 33613, 33614, 33615, 33616, 33617, 33618, 33619, 33620, 33621, 33622, 33623, 33624, 33625, 33626, 33627, 33628, 33629, 33630, 33631, 33632, 33633, 33634, 33635, 33636, 33637, 33638, 33639, 33640, 33641, 33642, 33643, 33644, 33645, 33646, 33647, 33648, 33649, and more.